# SDR GTIA2021052435757

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N640NK
- Make and model: Airbus A320-232
- Aircraft serial: 6507
- Aircraft time: 22,150 hours, 10,029 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: No Test
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY MEGAPHONE NOT TESTING-R/R FWD GALLEY MEGAPHONE IAW AMM 25-65-51-920-001-A. OPS CHECK GOOD.
